# SDR DXTA2020072133861

- Difficulty date: July 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 2,883 hours, 1,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 695710018
- Condition: Sheared
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDR PRESS LOW L/R AND HYDRAULIC VOL LOW AMBER CAS MESSAGE IN ROUTE AT FL 350. DECLARED AN EMERGENCY AND DIVERTED TO CMH. RAN QRH CHECKLIST AND BLEW THE GEAR DOWN WITH 3 GREEN. LANDED UNEVENTFULLY IN CMH. RECEIVED FIRE DETECTION FAIL R CAS MESSAGE AT FL 350 ALONG WITH HYDRAULIC PRESSURE FAIL ISSUES.  FOUND #2 ENGINE HYDRAULIC PUMP PRESSURE SIDE PIPE SHEARED AT PIPE FERRULE GOING INTO PUMP. (POINT OF LOSS OF HYDRAULIC FLUID.  REPLACED HYDRAULIC PIPE FROM PUMP TO FLEX PRESSURE LINE IAW MM 29-10-05 & SPM 20-10-05.  PERFORMED ENGINE RUNS AND HYDRAULIC PUMP OPS CHECK,  LEAK CHECKED,  NR 2 ENGINE HYDRAULIC PRESSURE LINE IAW MM 29-10-00. NO LEAKS NOTED.
